# SDR FDEA201103040846

- Difficulty date: March 4, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- Engine: Pwa JT8D9
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: 65196854542
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL NR 3 ENGINE NOSE COWL OTBD AFT T/E 3 O'CLOCK POSITION.  CUT OUT DAMAGE IAW SRM REV 103, 54-30-3 FIG 3A.  FABRICATED FILLER AND DOUBLER FOR NR 3 ENGINE NOSE COWL IAW SRM 54-30-3 FIG 3A AND 54-30-2 FIG 1. INSTALLED DOUBLER AND FILLER IAW SRM 54-30-3 FIG 3A AND 51-30-2.
